So, I moved in with my fiance about 3 weeks ago. We had a long distance relationship before that. I went over a year without intercourse. Since we have moved in we have been having intercource every night or every other night. I have had the Implanon contraceptive since July 2011. I understand this type of birthcontrol can cause irregular bleeding but I feel like this might be different. I ended my period 3 or 4 days after I moved here so abour 2.5 weeks ago. Everytime we have intercourse I bleed Kind of the regular amount as my period during intercourse but it doesnt hurt than I spot for several hours later along with cramping. The cramping gets worse everytime and I usually doent have cramping with my period. Should this be cause for concern or should i just take it as the irregular bleeding side effect from my birth control? Thank you for your time!
Irregular bleeding, fewer and lighter periods, increased spotting and light bleeding between periods are few of the common side effects of Implanon. Bleeding after sex can indicate some serious problem. Pelvic inflammatory disease,STIs,atrophic vaginitis, cervical or endometrial polyps, cervical erosions are few common causes of bleeding after sex.Depending on your detailed symptoms and medical history your doctor may recommend a pelvic examination and tests like urine examination, pregnancy test and cervical screening tests. Only after a detailed clinical evaluation it can be determined whether this bleeding is due to implanon or some other cause. Hope it really helps. Do keep us posted.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.